MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; EXTENDER

ENDOLOGIX SANTA ROSA OVATION IX; EXTENDER
Model Number TV-EX282845-J
Medical Device Problem Codes Off-Label Use (1494); Separation Problem (4043)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft (bsg), an afx vela suprarenal, and two ovation ix extenders on(b)(6) 2019.On (b)(6) 2026, during a routine follow up, it was discovered that there was separation of the ovation ix limb from the left iliac causing a type ib endoleak.On (b)(6) 2026 the physician elected to implant an ovation ix iliac limb to bridge the left common iliac separation between the existing ovation ix iliac limb and afx2 bsg device limb.Then a new afx2 bsg was implanted to help bridge and seal the iliac together.Then an ovation ix extender was placed on the right iliac.Th endoleak was resolved, the patient was stable and left the hospital the next day.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records have been received and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted upon completing of clinical evaluation.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type ib endoleak complaint is unconfirmed.The implant separation (type iiia endoleak) and additional endovascular procedure complaints are confirmed.This is moderately consistent with the reported adverse event/incident.The initial procedure is off label due to concomitant product usage (ovation limb) that is not compatible with the afx system.Per the device ifu, the safety and effectiveness of other stent or stent-graft devices used in conjunction with the afx2 system have not been established; therefore, this concomitant usage likely contributed to the implant separation and type iiia endoleak.The complaint is likely user related.No procedure related harms were identified.The final patient status was reported as discharged home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem has been updated.B6: relevant tests and lab data has been updated.G3: date received by manufacturer has been updated.H6: investigation type codes: remove code 4118 h6: result code: remove code 3233 h6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft (bsg), an afx vela suprarenal, and two ovation ix extenders on (b)(6) 2019.On (b)(6) 2026, during a routine follow up, it was discovered that there was separation of the ovation ix limb from the left iliac causing a type ib endoleak.On (b)(6) 2026 the physician elected to implant an ovation ix iliac limb to bridge the left common iliac separation between the existing ovation ix iliac limb and afx2 bsg device limb.Then a new afx2 bsg was implanted to help bridge and seal the iliac together.Then an ovation ix extender was placed on the right iliac.The endoleak was resolved, the patient was stable and left the hospital the next day.

Brand Name
OVATION IX
Common Device Name
EXTENDER
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24402178
Report Number3008011247-2026-00004
Device Sequence Number8224114
Product Code MIH
UDI-Device IdentifierM701TVEX282845J1
UDI-Public+M701TVEX282845J1/$$3210831FS08271841
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberTV-EX282845-J
Device Lot NumberFS082718-41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL, LOT #2271828015; AFX2 BIFURCATED STENT GRAFT, LOT # 1737268005; OVATION IX EXTENDER, LOT #FS022218-72
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale